# SDR DL72S951411

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477DA
- Make and model: Boeing 727232
- Aircraft serial: 20754
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Actuator Support
- Condition: Cracked
- Location: Nr 1 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR SUPPORT BOX CRACKED I/B AND O/B SIDES AT NR 1 L/E FLAP.  FOUND AT D-1 LTR CK.  REPAIRED PER MM 57-20-21 PG 811.
